NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Friday, May 24, 2013
Cortisone injection side effects
I recieved cortisone injections in my a/c joint 5 days ago. When I went in to the doctor`s office I was able to use my arm. After the injections which hurt terribly, I had limited movement with much pain.
It is 5 days after and I can move my arm more, but I still have pain and limited movement. What should I do?
One of the side effects of a steroid injection is a condition called a "steroid flare" in which the joint can be more painful and swollen for a short period of time.
If the symptoms persist for more than 1 week or you are developing increasing redness or fever, you should contact your physician for re-evaluation. I hope this helps.
Charles Webster, MD
College of Medicine
University of Cincinnati